# SDR 99ZZZX1152

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Cam Follower
- Part number: B60772
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERHAUL PROCESS OF 6 EACH B-6077-2 CAM FOLLOWERS, INSPECTION REVEALED THE INSIDE DIAMETER TO BE WORN BEYOND ALLOWABLE LIMITS.  THE CAM FOLLOWERS WERE RETIRED FROM SERVICE.
